uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Universal recursive formulas for Q-curvature
Humboldt-University Berlin.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 652, 113-163 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 652, 113-163 p.
National Category
Geometry
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-160695DOI: 10.1515/CRELLE.2011.016OAI: oai:DiVA.org:uu-160695DiVA: diva2:452411
Available from: 2011-10-29 Created: 2011-10-29 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Juhl, Andreas

Search in DiVA

By author/editor
Juhl, Andreas
By organisation
Analysis and Applied Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 375 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf